American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Fedor Nazarov, Dmitry Ryabogin and Artem Zvavitch. An asymmetric convex body with maximal sections of constant volume. J. Amer. Math. Soc. 27 (2014) 43-68.
Abstract, references, and article information   
View Article: PDF

[2] Károly J. Böröczky, Erwin Lutwak, Deane Yang and Gaoyong Zhang. The logarithmic Minkowski problem. J. Amer. Math. Soc. 26 (2013) 831-852.
Abstract, references, and article information   
View Article: PDF

[3] Henry Cohn and Jeechul Woo. Three-point bounds for energy minimization. J. Amer. Math. Soc. 25 (2012) 929-958.
Abstract, references, and article information   
View Article: PDF

[4] Henry Cohn and Abhinav Kumar. Universally optimal distribution of points on spheres. J. Amer. Math. Soc. 20 (2007) 99-148. MR 2257398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1